CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
An extreme bias-penalized forecast combination approach to commodity price forecasting 期刊论文
INFORMATION SCIENCES, 2022, 卷号: 615, 页码: 774-793
Authors:  Zhang, Yifei;  Wang, Jue;  Yu, Lean;  Wang, Shouyang
Favorite  |  View/Download:64/0  |  Submit date:2023/02/07
Forecast combination  Elastic net  Extreme bias  Weight-sparsity  Artificial bee colony algorithm  
Improve Robustness and Accuracy of Deep Neural Network with L-2,L-infinity Normalization 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2022, 页码: 26
Authors:  Yu Lijia;  Gao Xiao-Shan
Favorite  |  View/Download:63/0  |  Submit date:2023/02/07
Deep neural network  global robustness measure  L-2,L-infinity  normalization  over-fitting  Rademacher complexity  smooth DNN  
Infection rate models for COVID-19: Model risk and public health news sentiment exposure adjustments 期刊论文
PLOS ONE, 2021, 卷号: 16, 期号: 6, 页码: 39
Authors:  Chalkiadakis, Ioannis;  Yan, Hongxuan;  Peters, Gareth W.;  Shevchenko, Pavel, V
Favorite  |  View/Download:125/0  |  Submit date:2021/10/26
A fast mathematical programming procedure for simultaneous fitting of assembly components into cryoEM density maps 期刊论文
BIOINFORMATICS, 2010, 卷号: 26, 期号: 12, 页码: i261-i268
Authors:  Zhang, Shihua;  Vasishtan, Daven;  Xu, Min;  Topf, Maya;  Alber, Frank
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
A general framework for surface modeling using geometric partial differential equations 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2008, 卷号: 25, 期号: 3, 页码: 181-202
Authors:  Xu, Guoliang;  Zhang, Qin
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
surface modeling  geometric PDEs  triangular surface mesh  
A-splines: local interpolation and approximation using G(k)-continuous piecewise real algebraic curves 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 1999, 卷号: 16, 期号: 6, 页码: 557-578
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
algebraic curve  G(k)-continuous  interpolation and approximation  BB-form on triangle  
Glivenko-cantelli type theorems and their applications 期刊论文
Acta Mathematica Scientia, 1997, 卷号: 17, 期号: 3, 页码: 309
Authors:  Zhu LX(朱力行)
Favorite  |  View/Download:69/0  |  Submit date:2020/01/10